I just realized that the paper "Hitchin's connection and differential operators with values in the determinant bundle" by Xiaotao Suna and I-Hsun Tsai and was published twice in the Journal of Differential Geometry: in 67 (2004), no. 2, 335–376 and in 66 (2004), no. 2, 303–343. What is more, I found that each of these papers was reviewed individually in MathSciNet: http://www.ams.org/mathscinet/search/publdoc.html?pg1=INDI&s1=262629&vfpref=html&r=1&mx-pid=2153081 and http://www.ams.org/mathscinet/search/publdoc.html?pg1=INDI&s1=262629&vfpref=html&r=2&mx-pid=2106127 It seems to me that they are the same paper. So I wonder if anyone knows the exact reason why the same paper was published in the same journal twice? Or in fact they are two different papers with different mathematical contents? Especially I would like to ask opinions from those who have read the paper.